# SDR RJEF20171026001

- Difficulty date: October 24, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N524TA
- Make and model: Airbus A319-132
- Aircraft serial: 5280
- Aircraft time: 18,580 hours, 7,248 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Microphone
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE PILOT REPORTED A COM 1 MIC STUCK. COM SINGLE PTT STUCK,  DUE THAT SITUATION,  RETURNED TO THE GATE.  MAINTENANCE PERFORMED AN OPERATIONAL TEST TO THE AUDIO MANAGEMENT IAW AMM 23-51-00-710-001-A, THE PTT FOR THE CAPTAIN AND FIRST OFFICER  FOUND WORKING NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
